# SDR HALA2011051700205

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 35,080 hours, 6,646 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: 100201022090
- Part serial: CJ002832
- Condition: Failed
- Location: Standby
- Part time: 4,668 hours, 825 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - "STBY INVERTER" MESSAGE DISPLAYED ON EICAS.  REPLACED THE STATIC INVERTER IAW AMM 24-33-03.  OPS CHECK OK.
